# SDR SWAA2017101817180

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 37,572 hours, 19,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE OUT OF POSITON.  REPOSITION THE SLIDE IAW MT.
